MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820107530C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a spine fusion procedure, two burs broke at the cutting end.It was also reported that the burs had contact with metal retractors.It was further reported that there was a delay of several minutes as a result of this event.It was also reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.This report is for the second bur that broke.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM CARBIDE MATCH HEAD
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9866830
Report Number0001811755-2020-00754
Device Sequence Number10893870
Product Code HBE
UDI-Device Identifier07613327294989
UDI-Public07613327294989
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number5820107530C
Device Catalogue Number5820107530C
Device Lot Number19305017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1